# SDR COMA2011070190007

- Difficulty date: July 1, 2011
- Submitted: July 1, 2011
- Operation: Air carrier
- Aircraft: N689CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15133
- Aircraft time: 9,418 hours, 5,856 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Drag Angle
- Part number: 601R31772
- Condition: Cracked
- Location: Pax Door
- Part time: 9,418 hours, 5,856 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR AFT DRAG ANGLE CRACKED ADJACENT TO PULLEY BRACKET.  REMOVED AND REPLACED DAMAGED SECTION OF DRAG ANGLE IAW BOMBARDIER REO 670-52-11-072, REV E.
